# SDR CA020918010

- Difficulty date: September 2, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 22,449 hours
- Engine: Lyc T5313B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 204030749017
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

(CAN) T/R FLIGHT CONTROL BELLCRANK SUPPORT ATTACHES TO BULKHEAD.  THE BULKHEAD IS REINFORCED BY LOWER ANGLE AND UPPER ANGLE,  SUSPECT THAT THE LOWER ANGLE CRACKED PROBABLY DUE TO CORROSION (NOT VERIFIED). THIS ALLOWED THE SUPPORT TO MOVE AND EVENTUALLY CRACKED THE BULKHEAD. WHEN THE BULKHEAD CRACKED,IT ALLOWED FOR THE T/R CHAIN PITCH CHANGE MECHANISM TO BECOME DISENGAGED DUE TO EXCESSIVE MOVEMENTOF THE BELLCRANK SUPPORT. THE PITCH CHANGE MECHANISM RE-ENGAGED BUT WAS NOW COMPLETELY OUT OF RIG RESULTING IN LOSS OF T/R AUTHORITY.
